Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Generalized symplectic rational blowdowns

Margaret Symington

Algebraic & Geometric Topology 1 (2001) 503–518

DOI: 10.2140/agt.2001.1.503

Forward citations
D T Gay, Open books and configurations of symplectic surfaces, Algebraic & Geometric Topology 3 (2003) 569
D T Gay, A I Stipsicz, Symplectic surgeries and normal surface singularities, Algebraic & Geometric Topology 9 (2009) 2203
Y Lee, J Park, A simply connected surface of general type with p g =0 and K 2=2, Inventiones mathematicae 170 (2007) 483
H Park, J Park, D Shin, A simply connected surface of general type with pg=0 and K²=3, Geometry & Topology 13 (2009) 743
A I Stipsicz, Z Szabó, An exotic smooth structure on CP²#6CP, Geometry & Topology 9 (2005) 813
A I Stipsicz, Z Szabo, J Wahl, Rational blowdowns and smoothings of surface singularities, Journal of Topology 1 (2008) 477